MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE ROD LENS HYSTEROSCOPE OUTFLOW CHANNEL; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE ROD LENS HYSTEROSCOPE OUTFLOW CHANNEL; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 40-201
Medical Device Problem Codes Material Disintegration (1177); Material Twisted/Bent (2981)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during using omniscope on (b)(6) 2025, the omni outflow channel was noted to be bent.There were also metal shavings found in the cavity found when using omni scope and myosure device together.No other information is available.
 
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the reusable device at the time of this report a follow up report will follow with the information.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
Additional information received: unique device identification (udi) is (b)(4).A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.

Brand Name
MYOSURE ROD LENS HYSTEROSCOPE OUTFLOW CHANNEL
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
simran keswani
250 campus drive
marlborough, MA 01752
MDR Report Key23542400
Report Number1222780-2025-00571
Device Sequence Number21234943
Product Code HIH
UDI-Device Identifier15420045510210
UDI-Public(01)15420045510210(10)1755238
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryAU
PMA/510(K) Number
K091465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-201
Device Catalogue Number40-201
Device Lot Number1755238
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown